MathSciNet Relay Station
MathSciNet bibliographic data
MR1283206 20F32 (20F06 53C23 57M07)
Champetier, Christophe Petite simplification dans les groupes hyperboliques. (French) [Small cancellation in hyperbolic groups] Ann. Fac. Sci. Toulouse Math. (6) 3 (1994), no. 2, 161–221.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement